# SDR IPXA2020102261559

- Difficulty date: September 30, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: ARC08431
- Condition: Damaged
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING OUTBOARD FLAP INBOARD HINGE FWD FAIRING OUTBOARD UPPER BEAM HAS ELONGATED HOLE.  REMOVED AND REPLACED DAMAGED RT WING OUTBOARD FLAP INBOARD HINGE FWD FAIRING OUTBOARD UPPER BEAM, IAW MD-11 SRM 51-33-01.  (MINOR)
